Forum

Rebif side effects?

Hi everyone.
I started rebif last monday. I have had a splitting headache, fatugue is worse and I have had trouble sleeping. I think these are usual side effects but I am also extremely nauseous! It comes and goes and I am currently lying in bed trying not to vomit with the smell of dinner waffting up the stairs.
Anyone else had this? Anything to help?

Thanks, Lindsay

Hi Lindsay,

Just bumping you up as I know nothing regarding this, but am sorry to hear that you are suffering. Hope is goes quickly.

Janet

Hi,

Sorry to hear that you are feeling so ill.

I have been on Rebif for nearly two years and have experienced a lot of the flu type side effects…chills, headaches, aches, fatigue etc. Some of them have been really hard going, especially at the beginning. Although, I have never personally felt nauseous with it.

I have just had a look at the side effect leaflet and it does mention nausea as part of the flu like symptoms, listed as very common side effects.

I think if I were you I would contact my MS nurse to check that it is normal. She might also know something that will help the nausea. Hopefully, it is one of the side effects that will ease over time and maybe she/he could help encourage you with that. Still to be on the safe side it would be worth checking with them.

Are you on the titre doses that go up over time? My side effects definitely increased as the dose increased to the full 44mg. You sound awful as it is so def another reason to check with the nurse.

Good luck and hope you are feeling better. Let us know how you get on x

Elaine x

Sorry you're suffering letdown

I've found that domperidone is brilliant for nausea. It's not Rebif that causes mine though, so you might need something different.

I hope the nurse can help.

Karen x